# SDR VNAA2017013100042

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 31,117 hours, 31,210 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Saturated
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER SWITCHING BLEEDS TO ENGINES, THE CABIN FILLED WITH SMOKE AND BURNT OIL SMELL. CLEANED LEFT AND RIGHT HAND COALESCERS, REMOVED AND REPLACED BOTH COALESCER BAGS AND SEALS. OPS CHECKED GOOD.
